# SDR FDEA201810283036

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 59,797 hours, 23,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB BEAM AT STA 580 IS CRACKED. TRIMMED ENTIRE UPPER FLANGE OF THE BS 580 FLOOR BEAM SPLICE. FABRICATED REPAIR ANGLE AND RADIUS STRAP AND INSTALLED IAW EA F-5310-T0343027 P-1.
